Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Two theorems about relations


Author: H. Kenyon
Journal: Trans. Amer. Math. Soc. 107 (1963), 1-9
MSC: Primary 08.20; Secondary 04.20
MathSciNet review: 0148590
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 08.20, 04.20

Retrieve articles in all journals with MSC: 08.20, 04.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0148590-2
PII: S 0002-9947(1963)0148590-2
Article copyright: © Copyright 1963 American Mathematical Society